# SDR REXA2025121201028

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 20RH BTW FS349.00 TO FS379.00 AT MAIN AVIONICS COMPARTMENT STGR 20RH BTW FS349.00 TO FS379.00 AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EA CRJ953-20756 REV. IR
